# SDR SIMA20230522002

- Difficulty date: May 22, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N921NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 23,438 hours, 29,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Dented
- Location: Frms 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/PROTRUSION BETWEEN FR 23-24, STGR 24L-25L(MAJOR REPAIR)-C/A-PERFORMED PERMANENT REPAIR TO DENT/PROTRUSION BETWEEN FR 23-24, STGR 24L-25L IAW ERS-EJ-53MR-4780.
